MAUDE Adverse Event Report: S.B.M. SAS ComposiTCP; Fastener, Fixation, Biodegradable, Soft Tissue

S.B.M. SAS ComposiTCP; Fastener, Fixation, Biodegradable, Soft Tissue
Catalog Number 110026109
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Date of Event 03/27/2026
Type of Reportable Event Serious Injury

Brand Name
ComposiTCP
Common Device Name
Fastener, Fixation, Biodegradable, Soft Tissue
Manufacturer (Section D)
S.B.M. SAS
zi du monge
lourdes 65100
FR  65100
MDR Report Key50833705
Report Number0001825034-2026-02803
Device Sequence Number10248064
Product Code MAI
UDI-Device Identifier03760154008259
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K180960
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number110026109
Device Lot Number243434
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown
Date Report Sent to FDA09/19/2026